Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 18, Issue 3, Pages 535-538
http://dx.doi.org/10.1155/S0161171295000676

Almost principal element lattices

1Department of Mathematics, University of Swaziland, Kwaluseni Campus, P\Bag Kwaluseni, Swaziland, South Africa
2Department of Mathematics, University of Iowa, Iowa City 52242, IA, USA

Received 25 October 1993; Revised 21 February 1994

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

C. Jayaram and E. W. Johnson, “Almost principal element lattices,” International Journal of Mathematics and Mathematical Sciences, vol. 18, no. 3, pp. 535-538, 1995. https://doi.org/10.1155/S0161171295000676.